# SDR UPS06M46729

- Difficulty date: April 21, 2006
- Submitted: April 24, 2006
- Operation: Air carrier
- Aircraft: N272UP
- Make and model: Doug MD-11F
- Aircraft serial: 48571
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Inoperative
- Location: All
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING GEAR EXTENSION, GEAR WOULD NOT ACHIEVE THE DOWN AND LOCKED POSITION (ALL 4).  SECONDARY DISPLAY SHOWED UNSAFE ON ALL 4 GEARS.  GEAR DOORS DID OPEN.  GEAR CYCLED AND ACHIEVED A SAFE CONDITION, ALTHOUGH TOOK LONGER THAN NORMAL.  T/S PER FIM 32-30-00 PSEU RTS AND SENSORS ALL OK.  CLEANED AND LUBED LANDING GEAR CONT MECH PER MM 32-31-00-7.  JACKED A/C & PERFORMED GEAR SWING SEVERAL TIMES PER MM 07-11-00-2 & 32-31-00-5.  ALL FOUND NORMAL ALL EXTEND TIMES WITHIN MM LIMITS.  REPLACED LANDING GEAR HANDLE POS SW PER MM.
